# SDR SWAA2021112346541

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-800
- Aircraft serial: 63580
- Aircraft time: 13,203 hours, 6,198 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF ENCLOSURE DURING OPENING. ; / [01] REPOSITIONED SLIDE AND INSTALLED NEW LATCH ASSY. PER AMM 25-66-01 AND MT 725-61-06.
